# SDR CALA2023051501504

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 77,771 hours, 28,051 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Part number: NA
- Condition: Unknown
- Location: Le Flaps
- Stage of operation: DE
- How discovered: V
- Nature of condition: N, O
- Precautionary procedure: B

## Discrepancy

LE FLAPS TRANSIT LIGHT ILLUMINATED FLAPS EXTINGUISHED AFTER 1 MI N RAN LE FLAPS CHECK AND PRTR #1 SLAT  IN TRANSIT LIGHT WAS ON BUT DID GO OUT.INSPECTED TARGET AND SENSOR, FOUND SECURE. OPERATED FLAPS AND SLATS AND INDICATION NORMAL. NO HISTORY. OK TO CONTINUE #1 SLAT  IN TRANSIT LIGHT WAS ON BUT DID GO OUT.INSPECTED TARGET AND SENSOR, FOUND SECURE. OPERATED FLAPS AND SLATS AND INDICATION NORMAL. NO HISTORY. OK TO CONTINUE ADD EMP:V919980
